# SDR COMA0660171

- Difficulty date: February 21, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 18,969 hours, 17,689 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 133B
- Condition: Faulty
- Location: T/E Flap
- Part time: 16,234 hours, 13,992 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5686 - DURING OPERATION OF FLAPS WHILE AT THE GATE RECEIVED A FLAP FAIL CAUTION MESSAGE.  REPLACED THE RIGHT BRAKE POSITION SENSING UNIT.
